Migraines, buzzing in head. Taken propranolol. Advise?
I have suffered from migraines 25+ years. I have taken different doses of propranolol to lessen frequency & severity (20 mg BID currently). About 6 months ago my migraines have worsened. Recently, about last 2 weeks, I have an almost constant buzzing/humming in my head. It s hard for me to...
i take 20 mg of propranolol twice a day for heart palptrctions my question is can i still smoke weed
if you smoke weed, your heart palpitations will run madly. If you want to have such effect, go ahead.
I advise to be more patient and not to destroy yourself with weed. It will make you weak when you are too young and full of energy!
All the best!
You should not take propranolol if you have asthma. This is because it can make your wheezing worse. Propranolol is a beta-blocker and there are alternative beta-blockers that you could consider that do not affect asthma.
Dr K A Pottinger,
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions